# SDR AU990566

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256100502
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WINDSHIELD CRACKED ACROSS THE TOP CORNER OF THE OUTER PANE.  SUSPECT CAUSED BY THERMAL STRESS.
